# SDR TRBA201124401

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,281 hours, 40,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN AFT SERVICE DOOR INOPERATIVE.  REMOVED EMERGENCY GROUND ILLUMINATION FLOOD LIGHT 70WL IAW JIC 33-51-24.
